# SDR AALA202206274079

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 68,473 hours, 26,021 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR JAMMED ADJUSTED AND LUBRICATE MID LAVATORY DOOR PER AMM 25-40-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
